# SDR AALA201907119020

- Difficulty date: June 18, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 49,513 hours, 31,869 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Excess Play
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND HORIZONTAL STABILIZER #5 ELEVATOR HINGE FITTING BETWEEN STATION 404 AND STATION 466, BETWEEN RIB 10 AND RIB 11 HAS EXCESSIVE PLAY. REPLACED HINGE FITTING PER AMM 55-16-42-400-001-A. **SUPPLEMENT TO UPDATE SECTION 4 WITH THE LOCATION OF THE DEFECTIVE HINGE FITTING**
